Homotopy perturbation method for the nonlinear dispersive K(m, n, 1) equations with fractional time derivatives

Articles > Article ยท 2010

Authors: Hueseyin KOCAK, Turgut Oezis, Ahmet YILDIRIM

International Journal of Numerical Methods for Heat & Fluid Flow, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 20, pp 174-185

DOI: 10.1108/09615531011016948

Summary

Purpose This paper aims to apply He's homotopy perturbation method (HPM) to obtain solitary solutions for the nonlinear dispersive equations with fractional time derivatives. Design/methodology/approach The authors choose as an example the nonlinear dispersive and equations with fractional time derivatives to illustrate the validity and the advantages of the proposed method. Findings The paper extends the application of the HPM to obtain analytic and approximate solutions to the nonlinear dispersive equations with fractional time derivatives. Originality/value This paper extends the HPM to the equation with fractional time derivative.

View details